MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR; QUALITY CONTROL MATERIAL
Model Number 7109B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Sections were left blank as the customer age and weight is unknown.
 
Event or Problem Description
The customer reported that he ran a control test on a contour meter and obtained a result of 157 mg/dl.The meter did not automatically mark it as a control test, which will be displayed as a blood result when accessing the meter's memory.During the call, the customer ran another control test and the result obtained was 118 mg/dl and was marked as control test.No adverse event was alleged.The customer was advised to return the control solution for evaluation.A replacement meter was sent to the customer.

Brand Name
CONTOUR
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key7960198
Report Number1810909-2018-00037
Device Sequence Number16516037
Product Code JJX
UDI-Device Identifier10301937109017
UDI-Public10301937109017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Model Number7109B
Device Lot Number7BW2005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1